MathSciNet Relay Station
MathSciNet bibliographic data
MR427696 32M15
Mitchell, Josephine; Hahn, Kyong T. Representation of linear functionals in $H\sp{p}$ spaces over bounded symmetric domains in $C\sp{N}$. J. Math. Anal. Appl. 56 (1976), no. 2, 379–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement